# SDR NWAA073616717

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 106,391 hours, 26,010 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, SMOKE WAS NOTED PILOTS L-1 WINDOW LOWER LEFT TERMINAL BLOCK WAS SMOKING AND APPEARS MELTED.  POWER TO L-1 WINDOW WAS TURNED OFF AND SMOKE AND SMELL DISSIPATED.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED NR 1 WINDSHIELD.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
